Not really sure what to do?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 7/3/2009 9:05 PM (GMT -7)   
I am on 0.5 mg of clonzepam 1 time a day and vistral as needed. Been on for about 7 wks. I also take 125 mg Zoloft. I am doing good now but sometimes for the deprssion I could use a little more. We tried upping my zoloft but i have such a sensitive ibs stomach it got me sick. My dr would like me off the benzo and on Buspar if my stomach tolerates it and i have heard it can help make your antidepressent stronger too but takes awhile to kick in which she would keep me on clonzepam until it kicks in. Has anyone tried Buspar after being on Clonzepam or are there people that have taken Clonzepam for years? Her other idea is Wellbutrin added to my Zoloft? I think that could be a good idea too as you would get the benefits of all 3 levels that you need. But I have heard that Wellbutrin can cause a lot of anxiety and some people say it helps with anxiety? I am not sure what would be the best option? Anyone have experience with any of these meds? I also have Labatol for high blood pressure caused by a recent pregnancy. I am also on 150 mc of Synthroid. I appreciate any and all help. My main concern would be I am feeling good now I don't want to lose that and i worry about my stomach. But the dr. doesn't seem to think it would work to keep me on that clonzepam forever. Help?
 
Bethers

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/4/2009 7:25 AM (GMT -7)   

Bethers,

I tried the Wellbutrin and Buspar combo and the Buspar was not strong enough to keep the anxiety down when on Wellbutrin. I now take the Buspar and it does work well for the anxiety without any side effects to speak of. Wellbutrin I stopped. 

I would go with an increase on your Buspar if you Doctor is willing.  I would guess you are not at the max dose on the Buspar.  JMHO and each person is different in how they tolerate a medication.

Good Luck,
Kitt


 

Kitt,
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind


Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 7/4/2009 11:36 AM (GMT -7)   
Hi, I haven't started the Buspar yet. Just picked it up. Been afraid to try it because of my stomach. The Wellbutrin caused you a lot of anxiety?

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/4/2009 1:51 PM (GMT -7)   

It kicked up my anxiety as it has no antianxiety properties like many of the ADs do.  I started the Buspar at the same time but still felt anxious on the Wellbutrin.  I do like the Buspar and I have GERD too.

Kitt


 

Kitt,
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind


Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 7/4/2009 3:16 PM (GMT -7)   
Do you think busbar is better for me then clonzepam??
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 3:02 PM (GMT -7)
There are a total of 2,734,920 posts in 301,257 threads.
View Active Threads


Who's Online
This forum has 151366 registered members. Please welcome our newest member, Thankuall.
370 Guest(s), 17 Registered Member(s) are currently online.  Details
Bololidat, Gemlin, ppm guy, dismissed, NiceGuyEddie, Girlie, mpost, Splashdancer, Jack84, Dazza, pmm73, Dmc695, tallguy, sam12, pitmom, julymorning, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer